Issue
Volume 11, Number 4

Articles in the Issue:

Regular Articles:
V. Bokil and N. Gibson
Convergence analysis of Yee schemes for Maxwell's equations in Debye and Lorentz dispersive media
Int. J. Numer. Anal. Mod., 11 (2014), pp. 657-687. Abstract
pdf
Full Article

Y. Chang, W. Cao, D. Yang, T. Sun and W. Liu
Finite element approximation of optimal control for system governed by immiscible displacement in porous media
Int. J. Numer. Anal. Mod., 11 (2014), pp. 688-714. Abstract
pdf
Full Article

A. Montlaur and S. Fernandez-Mendez
Analysis of the discontinuous Galerkin Interior Penalty Method with solenoidal approximations for the Stokes equations
Int. J. Numer. Anal. Mod., 11 (2014), pp. 715-725. Abstract
pdf
Full Article

F. Bozorgnia and M. Bazarganzadeh
Numerical schemes for multi phase quadrature domains
Int. J. Numer. Anal. Mod., 11 (2014), pp. 726-744. Abstract
pdf
Full Article

G. Awanou and H. Li
Error analysis of a mixed finite element method for the Monge-Ampere equation
Int. J. Numer. Anal. Mod., 11 (2014), pp. 745-761. Abstract
pdf
Full Article

A. Bousquet, M. Marion and R. Temam
Finite volume multilevel approximation of the shallow water equations with a time explicit scheme
Int. J. Numer. Anal. Mod., 11 (2014), pp. 762-786. Abstract
pdf
Full Article

K. Wang and Y. Wong
Pollution-free finite difference schemes for non-homogeneous Helmholtz equation
Int. J. Numer. Anal. Mod., 11 (2014), pp. 787-815. Abstract
pdf
Full Article

A. Bousquet and A. Huang
Finite volume approximation of  the linearized shallow water equations in hyperbolic mode
Int. J. Numer. Anal. Mod., 11 (2014), pp. 816-840. Abstract
pdf
Full Article

W. Sun, and F. Ma
An error estimate of the coupled finite-infinite element method for scattering from an arc
Int. J. Numer. Anal. Mod., 11 (2014), pp. 841-853. Abstract
pdf
Full Article

C. Xie and H. Zheng
A parallel variational multiscale method for incompressible flows based on the partition of unity
Int. J. Numer. Anal. Mod., 11 (2014), pp. 854-865. Abstract
pdf
Full Article